Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

battlescars

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About battlescars

  • Rank
    New Member
  1. I'm on my last month and almost freaked out when the pharmacy at Ralph's told me I needed the iPledge bullshit. My prescription said Feb. 23 with the sticker, but I tried to get it filled on March 1st. After that, I went to Walgreen's pharmacy (24 hours) at 10 PM. I got it filled without the iPledge. Try different pharmacies. Good luck.
  2. I'm on accutane and have several pimples. When I'm not on accutane, my pimples usually fade away (if I'm lucky) or I pop them after they become into a whitehead. The several pimples on my face have become "dormant." They haven't vanished or turned into a whitehead. They've stayed the same size for about 4-6 weeks which is a long life for pimples on my face. What's going on? I'm 150 pounds with an 80mg/day dose 3 months in.
  3. That still doesn't give you an excuse to be a dumba$$ and go get your blood drawn while high. It'll only take a day or 2 to clear the marijuana from your blood.
  4. Your derm definitely doesn't know what he is talking about. Taking accutane again after your previous dose is really subjective. I don't think there's a hard fast rule that every derm goes by because of the different cases out there. 7 months... I say you're good to go on another dose.
  5. I smoke 3-5 times a week while on accutane. I haven't experienced anything bad at all. It's definitely better than drinking alcohol. I haven't heard of any cases out there where someone got liver cancer of damaged their liver by smoking chronic. Go have a smoke, homes. But don't be stupid and get your blood tests with marijuana in your blood.
  6. Like everybody said, the chances of getting side effects beside dry skin and dry lips are slim to none. Even the depression and suicidal thoughts are overblown. Some top government official's son committed suicide while on accutane and that is why there is that warning.
  7. i co-sign to that...i hate this fucking oil!!! i would kill to have dry flakey skin i would kill to have dry flakey skin! have you noticed that people with dry skin usually have clear skin? i hate oil! You don't want dry flakey skin. You want dry skin. I'm on accutane and I have that dry flakey skin that burns when I put on sunblock. And when I'm in the shower, I could spend hours rubbing off my dry skin.
  8. ONLY GONNA GET 20mg/day!!!, I want more TANE!! Spoken like a true addict. HAHA And it's only your second week. I would go back to your derm and tell him that you are not getting any side effects besides mild dry skin. Tell him that it would be a complete waste if you stayed on 20 mg and the acne came back after you stop the medication. And since you have very mild side effects, bumping it up to 40 mg/day shouldn't be a problem.
  9. 1. Creatine does not directly increase testosterone. It will indrectly increase your body's natural production of testosterone. Because your lifting more and doing more work, your body will increase testosterone production. If you sit an your a$$ all day and take creatine, then your body will not produce more testosterone. 2. They both do tax your liver. But that's why we take blood tests monthly. OP, you are taking monthly blood tests, right? If not, then adding muscle is the least of your w
  10. Taking creatine while on 'tane is fine. You'll just need to drink more water. You might also break out because of the initial increase in testosterone. I took creatine last year for a couple of months but stopped because of the breakouts I was getting. Now that I'm on 'tane I might go back on creatine because my acne is controlled.
  11. I'm lactose intolerant and I have "bad experiences" with certain types of whey protein shakes. Look for protein that has lactase, the enzyme that breaks down the lactose. I use the Optimum Nutrition Whey. Strawberry, mmmmmm.
  12. When I started on a 40mg/day dose I was starting to clear up without any dryness. My skin and lips were dry, they looked normal even if I didn't put on any lotion. I was also thinking about taking 20mg every few days or so to keep things under control. But I don't want to be tied down or depend on something for the long term.
  13. I weigh 150 pounds and was on 40mg of accutane the first month. I noticed some improvement and had 3-6 pimples. I'm now on my 2nd month at 80mg and still see new pimples popping out. I'm noticing the same number of pimples at 40mg and 80 mg. Maybe slightly more pimples at 80mg. But the dry skin is much worse at 80mgs. I'm thinking about going back down to 40 or even 60. Is the 80 mg just forcing out the acne that I have under my skin? Or will the 40 or 60 do that for me as well?
  14. I'm on my second course of accutane. I don't think it messes with your mind at all. I have 2 other friends that also took accutane and they don't have any issues.
  15. So I started my accutane treatment last week and after I wash my face, I put on lotion with SPF 30 and my face burns for like 5-6 minutes. I can deal with the burn, but will it damage my face?
×